# SDR UALA2011092105097

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,237 hours, 14,051 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W353800313
- Condition: Shorted
- Location: Generator Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GENERATOR DRIVE LIGHT ILLUMINATED.  DISCONNECTED RIGHT ENGINE GEN PER FLT MANUAL.  SEE PREVIOUS HIST.  SAMC TEXT: R-GEN DRIVE EICAS ADV MSG AND RT 'DRIVE' AMBER LIGHT ILLUMINATED ON OVERHEAD PANEL.  FOUND WIRES W3538-003-18 AND W3538-004-18 SHORTING TO BACKSHELL AT CONNECTOR D10964 AT IDG.  REPAIRED INSULATION PER SWPM.  IDG OPS TEST NORMAL PER AMM.
